# SDR AALA202205179855

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 66,777 hours, 30,403 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE  FLIGHT CONTROL AILERON SERVO FAULT WITH ELAC 1 PITCH FAULT AMBER BOX AROUND G ON RIGHT AILERON AND MODERATE ROLL PRIOR TO FAULT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
